It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-09-2006, 01:03 PM   #1
Registered User
(male)
 
Join Date: Jul 2005
Posts: 19
newlywed180605 HB User
Medication Can Be The Culprit

Hi. The name of my theme above certainly comes as no surprise to anyone who has had impotence and erection problems due to necessary medication. A lot of prescribed drugs do have that unfortunate side effect on a lot of men.

You can see by my nickname that marriage, at 56 years old, has become a new thing in my life and Viagra is and was a blessing but I didn't want to depend on it for the rest of my life. Plus the occasional headaches from it isn't pleasant at all.

Being an epileptic, I have been taking Tegretol for 15 years, and I finally went to my neurologist, told him the story of the sexual problems and he said he recently had another patient with similar problems, also on the same medication.

Now, don't get me wrong, I'm very thankful to be seizure-free for 15 years now but he did take me off Tegretol and put me on a relatively new anticonvulsant called Lamotrigine which doesn't have that unwanted side effect but still controls seizures.

Now I'm finally off the old medication and on the new and guess what? I'm pretty good with my better half and it's getting better all the time. I do take the occasional Viagra but not like before. Sure is nice to have it to fall back on. As I told my neurologist, at my age, I don't expect to perform like I was 20 years old but I'm happy as hell and our marriage is a lot happier now too.

What's my point in the above? Those who have erection or impotence problems and have to take medication for one reason or another......see your doctor, tell him your problem, don't be embarrassed about it. In today's world, it's something millions of men have problems with.

All I'm saying is that it could be your other medication. I know this has been said before but I just wanted to tell you of at least one success story. Sometimes bad things can turn into good ones if a person does something about it.

Thanks and take care all....

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
why does medication work? virgoan Bipolar Disorder 1 11-16-2009 10:22 AM
Medication changes trigger Travis from MN Epilepsy 7 03-25-2008 04:51 PM
Blood pressure medication causing hip pain? Michael8466 High & Low Blood Pressure 4 02-05-2008 08:43 PM
Can medication cause irrregular heart beats? catcopy Heart Disorders 2 04-23-2007 04:35 AM
Is there a medication for temporary bp spike? KiraKira High & Low Blood Pressure 9 04-06-2007 02:00 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!